# SDR USAA980061

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corrosion
- Location: Bs 365-395
- Part time: 37,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND INTERCOSTAL CORROSION AT RBL 60 STATION 365-395 CREASE BEAM INNER CHORD.  REPLACED ONE-THIRD CHORD PER REPAIR DOCUMENT SRM 53-10-51.  (M)
